# SDR DL76L050378

- Difficulty date: July 19, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 63,603 hours, 9,812 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Switch
- Condition: Shorted
- Location: Cockpit Seat
- Component: Seat Assy
- Component part number: 8332200603
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O SEAT CAUSING BURNING ODOR.  FOUND SWITCH FOR HORIZONTAL POWER ADJUSTMENT MAKING CONTACT AT ALL TIMES AND CAUSING DRIVE MOTOR TO BURN.  REPLACED SEAT ASSY.
